MathSciNet Relay Station
MathSciNet bibliographic data
MR2411518 60J35 (31C25 60J45)
Croydon, David; Hambly, Ben Self-similarity and spectral asymptotics for the continuum random tree. Stochastic Process. Appl. 118 (2008), no. 5, 730–754.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement